Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 58, Pages 3679-3698
http://dx.doi.org/10.1155/S0161171203209224

Subthreshold domain of bistable equilibria for a model of HIV epidemiology

Department of Mathematics, University of Manitoba, Winnipeg, Manitoba R3T 2N2, Canada

Received 20 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. D. Corbett, S. M. Moghadas, and A. B. Gumel, “Subthreshold domain of bistable equilibria for a model of HIV epidemiology,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 58, pp. 3679-3698, 2003. https://doi.org/10.1155/S0161171203209224.